# SDR 08FDEA04257

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9762
- Condition: Worn
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SEAT TRACK RBL 45 STA 1130.  REMOVED SEAT TRACK, 2 EACH DOUBLERS AND BEAM EXTENSION, FOUND DAMAGED AREA ON WEB, CUT OUT DAMAGED AREA ON WEB IAW SRM 51-30-2 AND 51-40-2   FABRICATED WEB FILLER, 2 STRAPS, BEAM EXTENSION, BEAM STRAP AND EXTENSION SUPPORT FILLER, FABRICATED NEW SEAT TRACK USING EXTRUDED ALUMINUM BAR AND 2 SIDE DOUBLERS  IAW DRAWING 53FX939,   INSTALLLED ALL PARTS IAW DRAWING 53FX939.
